# SDR SWAA115633

- Difficulty date: August 3, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 62,928 hours, 53,694 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND L1 DOOR EMERGENCY INADVERTANTLY FELL OUT, DID NOT DEPLOY.  REINSTALLED SLIDE IAW MM.
